# SDR SIMA20140507002

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 10,112 hours, 6,505 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8221939005
- Part serial: 3LW5H
- Condition: Defective
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMB OUT OF LGA GLD UNSAFE EICAS CAUTION PRESENTED.  COMPLIED WITH EMER & ABNORMAL CHECKLIST, RETURNED TO LGA & LANDED UNEVENTFULLY.  R & R NR 2 A43 RADIO ALTIMETER TRANSCEIVER IAW AMM 34-44-01, OPERATIONS TESTED GOOD.
